# SDR SWIA2020021848575

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 21R HAS SEVERAL AREAS OF CORROSION BETWEEN FS 477.00 AND FS 693.00.   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW STR 21R WITH 6EA SPLICE REPAIRS FROM FS477.00 TO FS661.00+8 REF. CRJ 900 SRM, BOMBARDIER DRWG AND REO. ALL CHECKS GOOD. COMPLETED FROM M-337. SEE CONTIUATION CARD FOR DETAILS.
